# SDR AUS20020087

- Difficulty date: January 21, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 182B
- Engine: Cont O470*
- Propeller: Mcauly 2A34C50
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90A8
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INSPECTION OF PROPELLER WHEN RECEIVED FOR REPAIR FOUND THAT THE BLADE THREADS HAD BEEN TRUNCATED TO COMPLY WITH AD/PMC/24/3 BUT HAD NOT BEEN SHOT PEENED. THE RETENTION NUTS DID NOT HAVE THE O-RING GROOVE WIDENED AS LISTED IN SL 1990-2. AD/PMC/41HAD NOT BEEN INCORPORATED AT THE LAST OVERHAUL. THE SERIAL NUMBER OF ONEBLADE WAS INCORRECT IN THE LOGBOOK. PERSONNEL/MAINTENANCE ERROR.
